# SDR IPXA2015100394286

- Difficulty date: September 24, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT AIR COND COMPARTMENT DOOR EXTERIOR SKIN CRACKED ALONG UPPER ROW OF RIVETS.  REPAIRED DOOR SKIN IAW SRM 52-40-01, REPAIR 1, FIG 201.
